... will cramp serverly for a month non stop having nothing to do with my menstral cycle. it's been a tough road these last 3 years and i've made excuse after excuse thinking it was my body adjusting then thinkijng it was stress but now i'm just tired of it. All that and i've had issues with weight gain, bloating, fatigue, depression and anger issues. Is this all connected to mirena? is it normal or should i just call it quits with this uc?
Severe cramps, pelvic pain and depression warrant a visit to the doctor.
All the effects you have mentioned are reported side-effects if Mirena.
It certainly sounds as though you should consider an alternative method of contraception.
See: https://www.drugs.com/mirena.html - scroll down to side-effects.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2011 • 1 answer
Posted 20 Nov 2013 • 1 answer
Posted 11 Feb 2015 • 2 answers
Posted 22 Apr 2015 • 1 answer
Posted 2 Sep 2016 • 0 answers